# SDR CA960807009

- Difficulty date: July 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna R182
- Propeller: Mcauly B2D34C214
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cap Actuator
- Part number: 12810181
- Condition: Loose Bolts
- Location: Lg Pivot Point
- Part time: 3,581 hours
- Stage of operation: LD
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT EXPERIENCED DIFFICULTIES IN MOVING LANDING GEAR SELECTOR DOWN. INVESTIGAITON FOUND THREE OF THE 4 BOLTS LOOSE ON THE RETAINING CAP.
